# SDR SWIA2018052944735

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 25,342 hours, 24,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 618
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES ON THE FLOORBEAM AT LBL 27 AND BS 618 ON INBD AND OTBD FLANGES. PERFORMED A TEMPORARY REPAIR IAW REO.
